# SDR CA150310010

- Difficulty date: March 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 13,313 hours
- Engine: Lyc O320D2J
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Broken
- Location: Rudder Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOUD BANG ON TAXI IN FROM FLIGHT AND RUDDER FELT LOOSE.  RUDDER CONTROL SYSTEM INSPECTED FOUND RUDDER RETURN SPRING BROKEN ON LT RUDDER BAR. NEW SPRING WAS INSTALLED RUDDER FEELS NORMAL WHEN MOVED.  NO IDEA HOW OLD THE OLD SPRING WAS.  RT SPRING INSPECTED AT SAME TIME IT LOOKED FAIRLY NEW.
